liu.seSearch for publications in DiVA
Change search
ReferencesLink to record
Permanent link

Direct link
THE ALGEBRA OF SEMIGROUPS OF SETS
Linköping University, Department of Mathematics, Mathematics and Applied Mathematics. Linköping University, Faculty of Science & Engineering.
Linköping University, Department of Mathematics, Mathematics and Applied Mathematics. Linköping University, Faculty of Science & Engineering.
National University of Rwanda, Rwanda.
2015 (English)In: Mathematica Scandinavica, ISSN 0025-5521, Vol. 116, no 2, 161-170 p.Article in journal (Refereed) Published
Abstract [en]

We study the algebra of semigroups of sets (i.e. families of sets closed under finite unions) and its applications. For each n greater than 1 we produce two finite nested families of pairwise different semigroups of sets consisting of subsets of R" without the Baire property.

Place, publisher, year, edition, pages
MATEMATISK INST , 2015. Vol. 116, no 2, 161-170 p.
National Category
Algebra and Logic
Identifiers
URN: urn:nbn:se:liu:diva-120758ISI: 000358751500001OAI: oai:DiVA.org:liu-120758DiVA: diva2:848155
Available from: 2015-08-24 Created: 2015-08-24 Last updated: 2015-09-15

Open Access in DiVA

No full text

Other links

link to article

Search in DiVA

By author/editor
Aigner, MatsTjatyrko, Vitalij
By organisation
Mathematics and Applied MathematicsFaculty of Science & Engineering
In the same journal
Mathematica Scandinavica
Algebra and Logic

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 190 hits
ReferencesLink to record
Permanent link

Direct link